We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Integrable (2k)-dimensional Hitchin equations.

Ward, R. S. (2016) 'Integrable (2k)-dimensional Hitchin equations.', Letters in mathematical physics., 106 (7). pp. 951-958.


This letter describes a completely integrable system of Yang–Mills–Higgs equations which generalizes the Hitchin equations on a Riemann surface to arbitrary k-dimensional complex manifolds. The system arises as a dimensional reduction of a set of integrable Yang–Mills equations in 4k real dimensions. Our integrable system implies other generalizations such as the Simpson equations and the non-abelian Seiberg–Witten equations. Some simple solutions in the k = 2 case are described.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
Publisher Web site:
Publisher statement:The final publication will be available at Springer via
Date accepted:24 April 2016
Date deposited:18 May 2016
Date of first online publication:06 May 2016
Date first made open access:06 May 2017

Save or Share this output

Look up in GoogleScholar